Latest publications

  • Error estimation for second-order partial differential equations in nonvariational form
    Numerical Methods for Partial Differential Equations 37(3), p.2190-2221, 2020
    bibtex
    @ARTICLE{BlechschmidtHerzogWinkler:2020:1,
      AUTHOR = {Blechschmidt, Jan and Herzog, Roland and Winkler, Max},
      PUBLISHER = {Wiley},
      DATE = {2020-12},
      DOI = {10.1002/num.22678},
      EPRINT = {1909.12676},
      EPRINTTYPE = {arXiv},
      JOURNALTITLE = {Numerical Methods for Partial Differential Equations},
      NUMBER = {3},
      PAGES = {2190--2221},
      TITLE = {Error estimation for second-order partial differential equations in nonvariational form},
      VOLUME = {37},
    }
  • Error estimates for the finite element approximation of bilinear boundary control problems
    Computational Optimization and Applications 76(1), p.155-199, 2020
    bibtex
    @ARTICLE{Winkler:2020:1,
      AUTHOR = {Winkler, Max},
      PUBLISHER = {Springer Science and Business Media LLC},
      DATE = {2020-02},
      DOI = {10.1007/s10589-020-00171-5},
      JOURNALTITLE = {Computational Optimization and Applications},
      NUMBER = {1},
      PAGES = {155--199},
      TITLE = {Error estimates for the finite element approximation of bilinear boundary control problems},
      VOLUME = {76},
    }
  • Roland Herzog, Jan-Frederik Pietschmann, and Max Winkler
    Optimal control of Hughes' model for pedestrian flow via local attraction
    2020
    bibtex
    @ONLINE{HerzogPietschmannWinkler:2020:1,
      AUTHOR = {Herzog, Roland and Pietschmann, Jan-Frederik and Winkler, Max},
      DATE = {2020},
      EPRINT = {2011.03580},
      EPRINTTYPE = {arXiv},
      TITLE = {Optimal control of Hughes' model for pedestrian flow via local attraction},
    }
  • Johannes Pfefferer, and Max Winkler
    Finite element error estimates for normal derivatives on boundary concentrated meshes
    SIAM Journal on Numerical Analysis 57(5), p.2043-2073, 2019
    bibtex
    @ARTICLE{PfeffererWinkler:2019:1,
      AUTHOR = {Pfefferer, Johannes and Winkler, Max},
      DATE = {2019},
      DOI = {10.1137/18M1181341},
      JOURNALTITLE = {SIAM Journal on Numerical Analysis},
      NUMBER = {5},
      PAGES = {2043--2073},
      TITLE = {Finite element error estimates for normal derivatives on boundary concentrated meshes},
      VOLUME = {57},
    }
  • Martin Stoll, and Max Winkler
    Optimization of a partial differential equation on a complex network
    2019
    bibtex
    @ONLINE{StollWinkler:2019:1,
      AUTHOR = {Stoll, Martin and Winkler, Max},
      DATE = {2019},
      EPRINT = {1907.07806},
      EPRINTTYPE = {arXiv},
      TITLE = {Optimization of a partial differential equation on a complex network},
    }